# SDR QXEA200701229

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 15,688 hours, 11,328 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950103
- Part serial: 603QXRH
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 15,688 hours, 11,328 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GEG - FLIGHT 2597, ON TAXI RECEIVED A RIGHT PACK CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT TEMPERATURE CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERCICE.
